Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Meaning of Physiological when used with Testosterone?
Apr 12, 1999

In your response to a question regarding hypogonadism and testosterone you use the word physiological. Could you explain what you mean? Also, I have used 100mg of Testosterone and 200mg of Deca Durabolin weekly for almost 18 months with no side effects (except smaller testicles) and excellent results--I have a very muscular physique (I exercise 5-6x a week) and 6.5% body fat. Concurrently my t cells have steadily inched upwards while maintaining undetectable viral load and remaining on the same PI combination. I attest the t cell rise to the testosterone/deca-durabolin, because I was on the same PI regimen for a year prior without a steadily increasing t cell count. Also, I went on the testosterone/decadurabolin in response to a very subtle dimunition of muscle mass and strength and increasing levels of fatigue, all of which have resolved. What do you think? Should I change anything in your opinion?

Response from Dr. Fisher

"physiological" means that the use of testosterone mimics what your body normally produces...your dose is a physiological replacement dose. Your response to Test and Deca is excellent; it is reasonable to continue them. I don't know about the T-cell response...we are seeing delayed and prolonged T-cell responses to HAART. Alvan Fisher, M.D.


Previous
Stopping Testosterone Supplementation
Next
Hypogonadism

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement